# SDR DALA2023072606091

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 53,126 hours, 27,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 EXISTING REPAIR ON FASTENERS, HOLES NO. C, NO. D LOC. ON FRAME 16 LH SIDE JOG GLE AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 588166-14 AD REV.A (2877647)
